Common fixed point for multivalued mappings in intuitionistic fuzzy metric spaces
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 391-399
Printed September 1, 2007
Sushil Sharma, Servet Kutukcu, R. S. Rathore
Madhav Vigyan Mahavidhyalaya Vikram University, Ondokuz Mayis University, Govt. Girls P.G. College
Abstract : The purpose of this paper is to obtain some common fixed point theorems for multivalued mappings in intuitionistic fuzzy metric space. We extend some earlier results.
Keywords : common fixed point, multivalued map, intuitionistic fuzzy metric space
MSC numbers : 54A40, 54H25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd